| Catalog Number |
550708100 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Was there any patient harm related to the event? no patient harm due to event.Was there any surgical delay related to the event? yes, there was a 15 minute delay due to event.Is there any patient consequence against the reported product? yes, augment was unable to be used.As a result, surgeon estimated that glenoid coverage was at approximately 80%, thus warranting the need for augmentation that was unfortunately unable to be performed.Was there any allegation with the baseplate/metaglene? no allegation with the baseplate.The central screw and perimeter locking screws that were used went in with no issues and appeared to engage properly.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the kickstand augment was unable to be implanted.Surgeon prepared glenoid for a kickstand augment per depuy synthes surgical technique guide, upon attempting to screw in augment, surgeon was unable to engage augment threads with baseplate threads.Apparent cross threading was occurring.Upon two failed attempts with two separate augments, baseplate was then prepared to receive a standard locking screw.Locking screw was able to be inserted with no problems whatsoever, threads were engaged and secure in the baseplate.Surgical delay of 15 minutes occurred days a result of this.Augments will be returned for further evaluation.Unknown surgical delay.Doe: (b)(6) 2024.Affected side: right shoulder.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received states that there was no allegation with the baseplate.The central screw and perimeter locking screws that were used went in with no issues and appeared to engage properly.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.